MathSciNet Relay Station
MathSciNet bibliographic data
MR2178556 11G05 (11N36 11R45)
Cojocaru, Alina Carmen; Fouvry, Etienne; Murty, M. Ram The square sieve and the Lang-Trotter conjecture. Canad. J. Math. 57 (2005), no. 6, 1155–1177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement